MathSciNet Relay Station
MathSciNet bibliographic data
MR251705 (40 #4932) 54.78
Sher, R. B. Families of arcs in $E\sp{3}$. Trans. Amer. Math. Soc. 143 1969 109–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement